MathSciNet Relay Station
MathSciNet bibliographic data
MR1707981 (2000f:37026) 37C29 (34B15 34C37 37G20)
Shashkov, M. V.; Turaev, D. V. An existence theorem of smooth nonlocal center manifolds for systems close to a system with a homoclinic loop. J. Nonlinear Sci. 9 (1999), no. 5, 525–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement